# SDR UPS06246102

- Difficulty date: January 12, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- Aircraft time: 40,018 hours, 31,168 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION FOUND ON RT FWD FACE OF HORIZONTAL BEAM ATTACH POINT TO BS 740 FITTING.  REPLACED HORIZONTAL BEAM IAW SRM NR 51-30-2 AND DRW NO.65-15927.
